# SDR SIMA20171019004

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,986 hours, 37,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT BROKEN AND NOT WORKING.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
